# SDR DL72S991291

- Difficulty date: June 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476DA
- Make and model: Boeing 727232
- Aircraft serial: 20753
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 65192709
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN I/B FLAP TRACK WAS FOUND WITH CORROSION IN TWO BOLT HOLES WHICH ARE THE SUBJECT OF AD 90-07-05.  THE CORROSION WAS CLEANED UP BY OVERSIZING THE HOLES WITHIN THE LIMITS OF B727, S/B 57-0178, REV 5 AND DOCUMENTED PER ER/A 367543-14AD.
